# SDR 2DYA20140708001

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 81,125 hours, 19,328 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, G
- Precautionary procedure: O

## Discrepancy

WE ENCOUNTERED AN AREA OF HI CLOUDS AS WE ENTERED THE AREA LIGHT TURBULENCE WAS ENCOUNTERED & A NOTED TEMP OF -51 SAT.  LIGHT MOISTURE WAS OBSERVED & THE ENG ANTI-ICE WAS SELECTED ON.  LIGHT ICING WAS OBSERVED INCREASING FROM MODERATE TO HEAVY & A TEMP OF -41 WAS NOTED.  WING ANTI-ICE WAS SELECTED ON, NO SIGNIFICANT RADAR RETURNS WERE NOTED.  AT THIS TIME A RT WNG ANT-ICE VAL EICAS  WARNING MSG ILLUMINATED.  THE RT EPR INDICATOR WENT TO 0 & THE RT ENG POWER STARTED TO FADE.  THRUST LEVER COMMANDS WERE INEFFECTIVE & OUR AIRSPEED STARTED TO DETERIORATE.  WE EXECUTED AN OFFSET MANEUVER, DECLARED AN EMER WITH SFO ATC ON FREQUENCY HF 17904 & STARTED A SLOW DESCENT, RECEIVED AN ATC CLEARANCE TO FL220, SEL MAX ALT, MAINTAINING A SAFE AIRSPEED.  WE REFERENCED THE QRH ENG LIMIT SURGE OR STALL CHECKLIST & CYCLED THE WING ANTI-ICE.  THESE ACTIONS CLEARED THE EICAS MSG & WE OBSERVED A SLOW RECOVERY OF EPR & THRUST TO THE RT ENG.  AS AIRSPEED RETURNED WE LEVELED AT FL 360.  REQUESTED & RECEIVED AN AMENDED CLEARANCE TO MAINTAIN FL 360. THE ACFT RETURNED TO NORMAL OPERATION & THE EMER WITH SFO ATC WAS CANCELLED.
